# SDR USAA2012101100007

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 47,629 hours, 17,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2396
- Condition: Inoperative
- Location: Cabin
- Part time: 40,446 hours, 15,962 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN LIGHTS FAILED TO ILLUMINATE DURING EMERGENCY LIGHT TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT AIRCRAFT RIGHT OVERWING (12WL) IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
